Volume 16, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The rational homology of spaces of long links

Paul Arnaud Songhafouo Tsopméné

Algebraic & Geometric Topology 16 (2016) 757–782
Bibliography
1 G Arone, V Turchin, On the rational homology of high-dimensional analogues of spaces of long knots, Geom. Topol. 18 (2014) 1261 MR3228453
2 P Boavida de Brito, M Weiss, Manifold calculus and homotopy sheaves, Homology Homotopy Appl. 15 (2013) 361 MR3138384
3 T G Goodwillie, M Weiss, Embeddings from the point of view of immersion theory, II, Geom. Topol. 3 (1999) 103 MR1694808
4 G Komawila, P Lambrechts, Euler series, Stirling numbers and the growth of the homology of the space of long links, Bull. Belg. Math. Soc. Simon Stevin 20 (2013) 843 MR3160593
5 P Lambrechts, V Turchin, I Volić, The rational homology of spaces of long knots in codimension > 2, Geom. Topol. 14 (2010) 2151 MR2740644
6 P Lambrechts, I Volić, Formality of the little N–disks operad, 1079, Amer. Math. Soc. (2014) MR3220287
7 J P May, Simplicial objects in algebraic topology, 11, D. Van Nostrand (1967) MR0222892
8 S Moriya, Multiplicative formality of operads and Sinha’s spectral sequence for long knots, Kyoto J. Math. 55 (2015) 17 MR3323525
9 B A Munson, I Volić, Cosimplicial models for spaces of links, J. Homotopy Relat. Struct. 9 (2014) 419 MR3258688
10 D P Sinha, Manifold-theoretic compactifications of configuration spaces, Selecta Math. 10 (2004) 391 MR2099074
11 D P Sinha, Operads and knot spaces, J. Amer. Math. Soc. 19 (2006) 461 MR2188133
12 P A Songhafouo Tsopméné, Formality of Sinha’s cosimplicial model for long knots spaces and the Gerstenhaber algebra structure of homology, Algebr. Geom. Topol. 13 (2013) 2193 MR3073913
13 V Tourtchine, T Willwacher, Relative (non-)formality of the little cubes operads and the algebraic Schoenflies theorem, preprint (2014) arXiv:1409.0163v1
14 V Turchin, Hodge-type decomposition in the homology of long knots, J. Topol. 3 (2010) 487 MR2684511
15 V Turchin, Context-free manifold calculus and the Fulton–MacPherson operad, Algebr. Geom. Topol. 13 (2013) 1243 MR3071127
16 M Weiss, Embeddings from the point of view of immersion theory, I, Geom. Topol. 3 (1999) 67 MR1694812
17 M S Weiss, Homology of spaces of smooth embeddings, Q. J. Math. 55 (2004) 499 MR2104688